# SDR FDEA201408072127

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 69,957 hours, 16,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE PRESS TEST LIGHT INOPERATIVE.  ORIGINAL PLAN DATE WAS ENTERED ON 07 AUG 14.  RELEASED FOR SERVICE IAW MEL 25-61-02 CATEGORY C EXPIRATION 17AUG14.  MEL 25-61-02 RECORD POSITION R1 EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-02, VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT DAY. TROUBLESHOOTING IS REQUIRED PRIOR TO  INSTALLING PARTS.  TAIL SPECIFIC REQUEST  MPN 26C17528-2 IND KIT CPN 2511426 QUANTITY 1 RELAMPED RT EVACUATION SLIDE REMOTE PRESS IND.  OPERATIONS CHECKED GOOD IAW AMM 25-61-04-5.
